# SDR FDEA2019112683065

- Difficulty date: November 8, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 76,396 hours, 27,921 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453N1805137
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS DENTS AND GOUGES FOUND AT AFT. CARGO FLOOR PANEL, LOCATED BETWEEN   FWD EDGE AND BSTA 1330 APPROX REPLACED AFT CARGO COMPARTMENT FLOOR PANEL IAW BOEING DRAWING #  453N1805   PN 453N1805 - 137.
